Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Motion sickness, dizzy, forgetful, anxiety. Reason?

Since June I have been dizzy, not spinning but more like motion sickness , feel like I am not remembering things I used too, cant remember words, have anxiety , which I never had before. Have been tested for everything and only thing found out of normal was folic acid but now that is back to normal. Doctors have no idea what is going on.
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Dizziness, motion sickness etc may occur due to some vestibular or ear problem, so first of all get your ENT check up done. If every thing come normal we can think of some anxiety disorder as you are having forgetfulness and anxiety. Dizziness may be due to somatic symptoms. Consult a Psychiatrist for expert opinion regarding anxiety. Medicines of SSRI and SNRI group are used in anxiety. Apart from medicines non medicinal treatment like behavior therapy is also useful.

Answered: Wed, 11 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor